HOMESPELLSARTICLESVIDEOSFORTUNESGROUPSFORUMSMEMBERSFAQSSIGN IN / JOIN

negative effects?

LIVE PSYCHIC
Get Adobe Flash player
SHOPPING CART
[ SHOP ]
SpellsOfMagic now has an online store, offering over 9000 wiccan, pagan and occult items. Check it out.
SPONSORED LINKS
CURRENT MOON PHASE
TONIGHT'S MOON
Waxing Gibbous Moon
Waxing Gibbous
67% Full
MEMBERS ONLINE
samthereaperJaydenQuinnChriswolfBloodyneko2PoeDesreZabrinasytheofviceSliverFangHungaryFabulousFancamasmy99bloodywordsemptyonealla13patheticUta2205
Forums -> Misc Topics -> negative effects?

negative effects?
By:
Post # 1
Can medication affect one's ability to see and hear spirits?
Login or Signup to reply to this post.

Re: negative effects?
By:
Post # 2

Meditation in the form of practiced awareness can defintely help. Especially if you provide an anchor and energy for that spirit.

Login or Signup to reply to this post.

Re: negative effects?
By:
Post # 3
I'm talking about medication. I think the medicine that I take has been messing with me.
Login or Signup to reply to this post.

Re: negative effects?
By:
Post # 4
Sorry if that sounded rude.
Login or Signup to reply to this post.

Re: negative effects?
By:
Post # 5
I think mamahearts saw what her brain expected to see lol.

I would say depends on the medication, yourself, and a few other things. However, if you need the medication, I would keep on taking it.
Login or Signup to reply to this post.

Re: negative effects?
By:
Post # 6
Well I started taking the medicine because I was afraid of the spirits I was seeing and hearing. My psychiatrist labels them as "hallucinations". I tend to think differently considering other people have been able to see them at the same time I do.
Login or Signup to reply to this post.

Re: negative effects?
By:
Post # 7
People are going to have very strong opinions about this and I am sure my comments will evoke the wrath of many members.

Personally, I believe that sometimes when people see 'spirits' they are not really spirit and are hallucinations, as mental illness is a genuine thing and can be caused by natural means. If your medication is stopping these spirits, perhaps you were suffering from halluicinations.

Saying this, seeing spirits is generally not a reason I would go to see a psychiatrist for....I also do not agree with medication which effects the brain.

You may be seeing spirits, you may be suffering from hallucinations, your psychiatrist may actually care, or he may just be giving you pills and getting paid for fobbing you off.

This is a controversial topic, and whilst I feel strongly, must for the sake of you possibly suffering mental illness, state that an advice given to you here, must not effect the diagnosis of a doctor, unless you can competently ensure your health will not be damaged in exploring an alternative to your predicament.

I would see a psychotherpaist/clinical psychologist, if you ask around you will find one who is spiritual and does believe in spirits who will be better equiped to deal with you. It is is better to find the correct therapist for you.

Quite a few clinical psychologists and psychotherapists actually practice magick, I can think of at least 4 who are in print, and I am sure there are a lot more out there not in print.

Of course, all is opinion, I am not mental health expert.
Login or Signup to reply to this post.

Re: negative effects?
By:
Post # 8
Yes this is exactly why I was so hesitant to bring this to the forum. I figured there would be a lot of fighting over hallucinations vs spirits. To be honest it bothered me so much that I had to classify them as hallucinations myself. But when other people see the exact same thing at the exact same time it gets to me a bit. I can say though that mental illness was bothering me before spirits. I have dealt with depression for over 7 years. The official diagnosis is bipolar with psychotic features. The psychotic features are another way for them to say I have hallucinations. I will take you up on your suggestion and attempt to find a therapist who is also spiritual.
Login or Signup to reply to this post.

Re: negative effects?
By:
Post # 9
I forgot to mention that my psychiatrist has made it very clear he doesn't care about me. Every month is just a status report. If I start going into detail about my issues his quote is "I'm not paid to hear that". What I'm guessing he means by that is he just needs to know if the meds mess with me too much.
Login or Signup to reply to this post.

Re: negative effects?
By:
Post # 10
It is not just the debate over spirits vs hallucinations, I subscribe to both, and it could be both at the same time- which makes things even more complex.

It is the fact that if you are on medication for your depression, there is no way you can automatically come off of that straight away. If you are on any medication and it has heavy effects, you have to wean off of it and make sure you can cope- often having a medical practitioner can help you know if you can cope.

It is not necessarily finding a spiritual psychologist which is the main problem, it i finding the right therapist for you who can help you....and that can be hard, most will probably offer an introductory session either free, or at a lower cost, just to see if you are right for each other.
Login or Signup to reply to this post.

ADVERTISEMENT
Forums

Public
Coven
© 2016 SpellsOfMagic.com
All Rights Reserved
This has been an SoM Entertainment Production
For entertainment purposes only